Common Fixed Point Theorems for a Pair of Mappings in Complex-valued Metric Spaces
R. K. Verma
- Department of mathematics, Govt. C.L.C. College Patan Distt.-Durg (C.G.) 491111, INDIA.
H. K. Pathak
- School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur (C.G.) 492010, INDIA.
The purpose of this paper is to prove common fixed point theorems for a pair of mappings satisfying a
quasi-contraction condition in a complex-valued metric space \((X, d)\). For this, we have defined the ‘max’
function for the partial order \(\leq\) in complex-valued metric \(d\).
- Common fixed point
- contraction mapping
- contractive condition
- Banach contraction condition
- Complex-valued metric space.
A. Azam, B. Fisher, M. Khan, Common fixed point theorems in complex-valued metric spaces, Numerical Functional Analysis and Optimization, 3(3) (2011), 243-253
S. Banach, Sür les operations dans les ensembles abstraits et. leur application aux equations integrales, Fund. Math, 3 (1922), 133-181